MathSciNet Relay Station
MathSciNet bibliographic data
MR1433113 (99i:46016) 46E30 (26D10)
Cianchi, Andrea Hardy inequalities in Orlicz spaces. Trans. Amer. Math. Soc. 351 (1999), no. 6, 2459–2478.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement